Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Severe pain in left ear - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Ear, Nose and Throat Problems
Answered by

General & Family Physician
Practicing since : 2004
Answered : 1763 Questions

Doctor :   hi
Doctor :  
how can i help you?
User :   this is really a person?
Doctor :  
yes you are chatting with a doctor here
Doctor :  
please proceed with your query
User :   ok, question. i'm a 25yr old male with no history of any health problems. i have severe ear pain in my left ear
Doctor :  
ok
User :   no fever, no tooth pain, no cold absolutely no other symptoms
Doctor :  
ok
Doctor :  
i will need to ask you a few more questions.
Doctor :  
can i proceed?
User :   yes
Doctor :  
do you have only left ear pain or right ear too is involved?
User :   just the left ear
Doctor :  
is there any pus draining out form the affected ear?
User :   no pus
Doctor :  
is there any hearing loss in the affected ear?
User :   nothing noticable, no
Doctor :  
ok
Doctor :  
since how many days are you having this ear pain?
User :   second time this has happened. first was four weeks ago. 600mg of ibuprofen and a heat compress fixed it
User :   now 4 weeks later it's back. i'm on 800mg of advil, and this time nothing is helping
Doctor :  
ok

Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor